# SDR SIMA20181023002

- Difficulty date: October 23, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 35,408 hours, 30,902 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FO PFD BLACKED OUT AND WE SMELL BURNING PLASTIC. DEFERRED FO PFD M PROCEDURES ACCOMPLISHED SWAP FO PFD WITH MFD PER MEL MEL 3401 AUTH 100745DM-B. SWAPPED FO PFD TO ITS ORIGINAL POSITION. REMOVED FO MFD IAW AMM 34-22-01. INSTALLED NEW FO PFD IAW AMM 34-22-01. OPS CHECK GOOD IAW AMM 34-22-00. MEL 34-01 RESTORED. MOC 147032
